# SDR COMA0010207

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 21,185 hours, 21,829 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 12016047001
- Condition: Chafed
- Location: Lt Wing
- Part time: 21,185 hours, 21,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 191-01Z, THE LEFT WING AUX SPAR UPPER CAP WAS FOUND TO BE CHAFED BY FAIRING 191.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND EMBRAER REPAIR #SST-1567-/00.
